# SDR FDKA200802051

- Difficulty date: February 4, 2008
- Submitted: February 7, 2008
- Operation: Air carrier
- Aircraft: N835MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145353
- Aircraft time: 16,768 hours, 15,960 cycles
- Engine: Allsn AE3007A
- Engine time: 14,001 hours, 13,156 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A1
- Part serial: CAE311938
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 14,001 hours, 13,156 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6206 FLL (1042 PHX LCL).  ENGINE NR 1 OUT IN FLIGHT.  MX REMOVED AND REPLACED NR 1 ENGINE.
